MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-02
Medical Device Problem Codes Device Alarm System (1012); Difficult to Advance (2920); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on patient using that intra aortic balloon (iab) the puncture process failed and air leakage occurred.There was no patient harm and injury reported.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.Complaint id: (b)(4).
 
Event or Problem Description
It was reported by customer that while performing femoral artery puncture during intra aortic balloon (iab) therapy on a patient using a balloon catheter, the puncture process was not smooth and air leakage occurred.After the puncture failed, the doctor immediately replaced the disposable puncture needle and successfully inserted the balloon.There were no casualties and no machine malfunctions in this incident.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h6 (type of investigation , investigation findings, investigation conclusions), h11.Corrected fields: b5, d4 (exp date, udi #, h4, h6 (medical device ¿ problem code).No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.Complaint id: (b)(4).

Brand Name
MEGA 7.5FR. 40CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key22001009
Report Number2248146-2025-0000267
Device Sequence Number7313686
Product Code DSP
UDI-Device Identifier10607567107981
UDI-Public(01)10607567107981(10)3000435748(17)271211(11)241211
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-02
Device Catalogue Number0684-00-0295-02
Device Lot Number3000435748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age81 YR
Patient SexFemale